# SDR SWAA2021042664570

- Difficulty date: April 4, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 53,548 hours, 31,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED ON BS 914 AT LEVEL OF RBL 8 AT AFT CARGO COMPARTMENT REPLACED WEB (STIFFENER) LOCATED ON BS 914 AT LEVEL OF RBL 8 AT AFT CARGO COMPARTMENT IAW B737700 SRM 514002 AND DWG 147A7221 SHEET 17 REV D. MATERIAL USED :ALLUMINIUM SHEET PN:7075T6 0.040' PO:2021 124744
